MAUDE Adverse Event Report: JJGC S.A. CM ZYGOMATIC IMPL TI 40; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM ZYGOMATIC IMPL TI 40; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.524
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2021 in ada 5.On (b)(6) 2022, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
CM ZYGOMATIC IMPL TI 40
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key15132177
Report Number0001222315-2022-15767
Device Sequence Number5666776
Product Code DZE
UDI-Device Identifier07898237567785
UDI-Public07898237567785
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/29/2022
Report Date (Section F) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number109.524
Device Catalogue Number109.524
Device Lot Number800336605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/29/2022
Device Age64 MO
Event Location Other
Date Report to Manufacturer07/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale